Dichotomies for Linear Difference Equations

Charles V. Coffman; Juan Jorge Schäffer

Mathematische Annalen (1967)

  • Volume: 172, page 139-166
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Coffman, Charles V., and Schäffer, Juan Jorge. "Dichotomies for Linear Difference Equations." Mathematische Annalen 172 (1967): 139-166. <http://eudml.org/doc/161579>.

author = {Coffman, Charles V., Schäffer, Juan Jorge},
journal = {Mathematische Annalen},
keywords = {ordinary differential equations},
pages = {139-166},
title = {Dichotomies for Linear Difference Equations},
url = {http://eudml.org/doc/161579},
volume = {172},
year = {1967},

AU - Coffman, Charles V.
AU - Schäffer, Juan Jorge
TI - Dichotomies for Linear Difference Equations
JO - Mathematische Annalen
PY - 1967
VL - 172
SP - 139
EP - 166
KW - ordinary differential equations
UR - http://eudml.org/doc/161579
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.